My best friend has just been diagnosed with parkinsonism due to long term use of antipsychotic drugs. I am trying to get her to a new psychiatrist/psychopharmacologist so that they can try to help her better manage her drugs. The problem is that she needs a psychopharmacologist that will accept medicare. Can anyone suggest someone who can help her finally get her mental diagnosis properly diagnosed and parkinsonism symptoms relieved. She is seeing a psychiatrist but I feel perhaps someone with also has a continued education in psychopharmacology may be able to better manage her. I hate seeing her like this. (through the years she has had a diagnosis of schizophrenia, then bi-polar and now post traumatic stress syndrome). thank you for any suggestions
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.